# SDR SIMA20250427009

- Difficulty date: April 27, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,579 hours, 17,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY AREA FR 84 CROSSBEAM IS CORRODED BETWEEN THE RH AND LH CTR SEAT TRACK SUPPORTS. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED AFT GALLEY AREA FR 84 CROSSBEAM IAW EMB 175 SRM 51-40-08.
